Have you or your partner been damaged by Propecia?
Propecia (finasteride) is a drug that can reverse male pattern baldness. But it can also cause some unacceptable side effects that you or your partner may be experiencing. These include low sexual desire, the inability to get or keep an erection, problems with ejaculation or orgasm and decresed semen leading to fertility problems. These side effects can be permanent- meaning that they do not go away after you stop taking the drug.
All drugs have side effects. Before a person starts treatment with a new drug, they should consider the potential side effects and decide for themselves if the benefit outweighs the risk .
The problem with Propecia is that Merck & Co., the drug company that sells Propecia, has stated in its literature that these side effects are rare and more importantly, that they will go away after stopping taking the drug. Only recently (June 2011), did Merck add an updated warning to its USA labeling (European countries [Sweden, Italy, U.K.] have had the warning for sometime) that states “In general use the following have been reported…difficulty in achieving an erection that continued after stopping the medication.”
It is clear that Merck knew about this problem for a long time and failed to warn so that men could make an informed decision before they start treatment with Propecia.
The ill-effects of Propecia-caused sexual dysfunction will be felt not only by the person who takes the drug, but by his significant other/partner as well.
Consider these potential side effects before starting treatment with Propecia. If you are experiencing or have experienced these side effects, it is your right as well as the right of your significant other/partner’s right to be compensated for the permanent damages and losses caused by this drug.